# SDR UIEA2019061204473

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,810 hours, 15,966 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR ASSY IAW AMM 21-31-04. NO HELP. MDDR CONTINUES. OFF PART (P/N 2022480-9, SN: 79-1095)   LP 1056972 - M2: PERFORMED BITE OF PRESSURE CONTROLLER 1. MSG CLEARED NO FAULTS NOTED. CABIN ALT 2 PREVIOUSLY DEFERRED MDDR 113060. BITE CHECK PERFORMED IAW AMM 21-31-00.  LP 1056981 - M8: REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AUTO 2 IAW AMM 21-31-02 WITH P/N 2117388-15. PERFORMED BITE TEST IAW AMM 21-31-00, "A/C MOTOR" FAULT NOTED. REINSTALLED OLD PRESSURE CONTROLLER  THAT WAS A -6 LIKE THE OTHER CONTROLLER INSTALLED IAW 21-31-02 PER MCC.  LP 1078772 - M3: FOUND WIRE # W1358-02C-20 BROKEN FROM CHAFING BY OUTFLOW VALVE. REPAIRED WIRE IAW B767 SWPM 20-30-00. OPS CHECK SYSTEM IAW B767 AMM 21-31-00, OPS CHECK GOOD .
